# SDR 9700939886

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN PRESSURE FLUCTUATED PLUS OR MINUS 1,500 FT SELECTED MANUAL CONTROL AND RETURNED TO MSP.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED AMPLIFIER AND PRESSURE CONTROL, OPERATIONAL CHECK OK.
